# SDR SWIA200617059

- Difficulty date: June 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 9,642 hours, 7,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER CRACKED AT FORWARD LATCH FITTING (MID), DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS 601R-53-22-033-4 (FILLER) AND 601R-53-22-033-5 (STRAP) IAW REO 601R-53-22-033 REV B.
